Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1
2014 г.
Авторы: Алексеевский Д.В., Дж. Манно, Ф. Пульезе Р.Алонсо-Бланко,

Finding solutions of parabolic Monge-Ampère equations by using the geometry of Cartan elds Dmitri Alekseevsky, Ricardo Alonso-Blanco, Gianni Manno, Fabrizio Pugliese, Diff. Geom. and its Applic., 2014
Загрузить (249.5 KB)

2014 г.
Авторы: Alekseevsky D.

Алексеевский Д.В., М. Дикманс, Т. Мохаупт В.Кортес, Quaternionic Kaehler metrics associated with special Kaehler manifolds D.V. Alekseevsky, V. Cort;es, M. Dyckmanns and T. Mohaupt arXiv 1305.3549v

2014 г.
Авторы: Алексеевский Д.В., Ю. Неретин П.Михор,

Rolling of Coxeter Polyhedra Along Mirrors Dmitri V.Alekseevski, Peter W.Mic hor and Yurii A.Neretin Geometric Methods in Physics. XXXI Workshop 2012 Trends in Mathematics, 67–86, 2013 Springer Basel
Загрузить (340.2 KB)

2014 г.
Авторы: Алексеевский Д.В., М. Дикманс, Т. Мохаупт В.Кортес,

Quaternionic Kaehler metrics associated with special K;aehler manifolds D.V. Alekseevsky, V. Cort;es, M. Dyckmanns and T. Mohaupt arXiv 1305.3549v1
Загрузить (236.7 KB)

2014 г.
Авторы: Алексеевский Д.В.

Problem of conformal invariance in early vision, Abstract of a talk on workshop on model of vision, Paris , October 2014
Загрузить (59.6 KB)

2012 г.
Авторы: Алексеевский Д.В.

Homogeneous Lorentzian manifolds of a semisimple group, J. Geom. Physics, vol.62, no.3, 631-645, 2012.
Перейти к публикации

2012 г.
Авторы: Алексеевский Д.В., Р., Манно Дж., Пульезе Ф. Алонсо-Бланко

Contact geometry of multidimensional Monge-Ampere equations: with R.Alonso-Blanco (Salamanca), G.Manno (Milano), F.Pugliese (Salerno), Annales de l"institut Fourier, 62, no. 2, p. 497-524, 2012.

2012 г.
Авторы: Алексеевский Д.В., Л. Давид

A note about invariant SKT structures and generalized Kaehler structures on flag manifolds , with David L. (Bucharest) Proceedings of the Edinburgh Mathematical Society (Series 2), vol.55, no. 03, 2012, 543 - 549.

2012 г.
Авторы: Алексеевский Д.В., Л. Давид

Invariant generalized complex structures on semisimple Lie groups, with L. David, (Bucharest), Proceed. London Math. Soc., 1-27, 2012, online April 25, 2012 doi:10.1112/plms/pds017

2012 г.
Авторы: Алексеевский Д.В., Алонсо-Бланко, Дж. Манно. Ф. Пульезе Р.

Monge-Amp"ere Equations on (Para-)K"ahler Manifolds: from Characteristic Subspaces to Special Lagrangian Submanifolds, with Ricardo Alonso-Blanco (Salamanca), Gianni Manno (Milano), Fabrizio Pugliese (Salerno), Acta Applicandae Mathematicae 2012, vol. 120, no. 1, pp 3-27.

2011 г.
Авторы: Алексеевский Д.В., Б., Клингенберг В., Гилфойл

On the geometry of the space of oriented geodesics, with B.Guilfoyle (Tralee) , W.Klingenberg (Durham),, Ann. Glob. Anal. Geom., vol.40, no.4, 389-409, 2011.

2011 г.
Авторы: Алексеевский Д.В., А. Галаев

Two-symmetric Lorentzian manifolds, with A. S. Galaev (Brno) , J. Geom. Physics , vol. 61, no. 12, pp. 2331-2340, 2011.

2010 г.
Авторы: Алексеевский Д.В., К.Медори , А.Томассини

Maximally homogeneous para-CR manifolds of semisimple type, with C. Medori (Parma) and A. Tomassini (Parma) in <>, IMRA Lectures in Mathematics and Theoretical Physics, vol. 16, 559-577, 2010.

2010 г.
Авторы: Алексеевский Д.В.

Pseudo-Kaehler and para-Kaehler symmetric spaces , in << Handbook in Pseudo-Riemannian Geometry and Supersymmetry >>, IMRA Lectures in Mathematics and Theoretical Physics, vol. 16, 703-730, 2010.

2009 г.
Авторы: Алексеевский Д.В., Никоноров Ю.Г.

Compact Riemannian Manifolds with Homogeneous Geodesics ( with Y. G. Nikonorov), SIGMA, Special Issue “Elie Cartan and Differential Geometry” 5, 2009, 093, 16p., 2009

2009 г.
Авторы: Алексеевский Д.В., В. Кортес

Geometric construction of the r-map: from affine special real to special K"ahler manifolds, (with V. Cortes), Commun. Math. Phys., 291, 579-590, 2009.

2009 г.
Авторы: Алексеевский Д.В., В.Кортес , Т.Лейстнер А.С.Галаев,

Cones ove r pseudo-Riemannian manifolds and their holonomy, with V. Cortes, A.S. Galaev, T. Leistner, Journal f"ur die Reine und Angewandte Mathematik (Crelle"s Journal), 635, 23-69, 2009.

2009 г.
Авторы: Алексеевский Д.В., В. Кортес

On pseudo-Riemannian manifolds with many Killing spinors, with V. Cortes, AIP Conference Proceedings , vol. 1093,1-15, 2009, "Special metrics and Supersymmetry".

2009 г.
Авторы: Алексеевский Д.В., К., Томассини А. Медори

Para-K"ahler Einstein metrics on homogeneous manifolds with C. Medori and A. Tomassini, , C. R., Math., Acad. Sci. Paris 347, No. 1-2, 69-72, 2009.

2009 г.
Авторы: Алексеевский Д.В., А.Томассини К.Медори,,

Однородные пара-Келеровы многообразия Эйнштейна, УМН, т.64, n1(385), 3-50, 2009

Публикаций на странице:    Страница: 1
Поиск по публикациям сотрудника Д.В. Алексеевский
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2016
Об институте  |  Контакты  |  Старая версия сайта